# SDR FDEA201107022535

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N534025
- Condition: Corroded
- Location: Bs 839
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP LT TIE DOWN FITTING HAS CORROSION AT STA 839.  CORROSION REPAIR CARRIED OUT ON TIE DOWN FITTING IAW EA F-5340-150728. REPAIR IS CLASSIFIED AS MAJOR.
